Michel M. Chipot
Michel M. Chipot
Verified email at math.uzh.ch
Title
Cited by
Cited by
Year
Some remarks on non local elliptic and parabolic problems
M Chipot, B Lovat
Nonlinear Analysis: Theory, Methods & Applications 30 (7), 4619-4627, 1997
4171997
Equilibrium configurations of crystals
M Chipot, D Kinderlehrer
Archive for Rational Mechanics and Analysis 103 (3), 237-277, 1988
3491988
Equilibrium configurations of crystals
M Chipot, D Kinderlehrer
Archive for Rational Mechanics and Analysis 103 (3), 237-277, 1988
3491988
Elements of nonlinear analysis
M Chipot
Springer Science & Business Media, 2000
2982000
Variational inequalities and flow in porous media
M Chipot
Springer Science & Business Media, 2012
2242012
Variational inequalities and flow in porous media
M Chipot
Springer Science & Business Media, 2012
2242012
Variational inequalities and flow in porous media
M Chipot
Springer Science & Business Media, 2012
2242012
Elliptic equations: an introductory course
M Chipot
Springer Science & Business Media, 2009
2082009
Some blowup results for a nonlinear parabolic equation with a gradient term
M Chipot, FB Weissler
SIAM journal on mathematical analysis 20 (4), 886-907, 1989
2061989
The thermistor problem: existence, smoothness uniqueness, blowup
SN Antontsev, M Chipot
SIAM Journal on Mathematical Analysis 25 (4), 1128-1156, 1994
1811994
Stationary solutions, blow up and convergence to stationary solutions for semilinear parabolic equations with nonlinear boundary conditions
M Chipot, M Fila, P Quittner
Acta Mathematica Universitatis Comenianae. New Series 60 (1), 35-103, 1991
1721991
On a class of nonlocal nonlinear elliptic problems
M Chipot, JF Rodrigues
ESAIM: Mathematical Modelling and Numerical Analysis-Modélisation …, 1992
1641992
On the asymptotic behaviour of some nonlocal problems
M Chipot, B Lovat
Positivity 3 (1), 65-81, 1999
1311999
Linearisation at infinity and Lipschitz estimates for certain problems in the calculus of variations
M Chipot, LC Evans
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 102 (3 …, 1986
1221986
Asymptotic behaviour of some nonlocal diffusion problems
C Michel, M Lue
Applicable Analysis 80 (3-4), 279-315, 2001
1132001
Remarks on a nonlocal problem involving the Dirichlet energy
M Chipot, V Valente, G Vergara Caffarelli
Rendiconti del Seminario Matematico della Università di Padova 110, 199-220, 2003
1072003
On the solutions to some elliptic equations with nonlinear Neumann boundary conditions
M Chipot, I Shafrir, M Fila
Advances in Differential Equations 1 (1), 91-110, 1996
1041996
On the solutions to some elliptic equations with nonlinear Neumann boundary conditions
M Chipot, I Shafrir, M Fila
Advances in Differential Equations 1 (1), 91-110, 1996
1041996
Numerical analysis of oscillations in nonconvex problems
M Chipot
Numerische Mathematik 59 (1), 747-767, 1991
1041991
On the solutions of Liouville systems
M Chipot, I Shafrir, G Wolansky
journal of differential equations 140 (1), 59-105, 1997
981997
The system can't perform the operation now. Try again later.
Articles 1–20